# SDR DALA1034019853

- Difficulty date: November 28, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M=CHECK FOUND MAIN PASSENGER CABIN FLOOR PANEL 32 CRACKED ON FORWARD INBOARD END.  REMOVED CABIN FLOOR PANEL 32.  RECEIVED NEW FLOOR PANEL AND COUNTERSUNK HOLES FOR FLOOR PANEL. INSTALLED IAW DC9 SRM 51-10-4 AND 51-30-2.P-130.
